# SDR FDEA202012223197

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 46,835 hours, 16,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: 284N102826
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT E3-2 SHELF LT OUTBOARD MOUNT FLANGE CRACKED.  REMOVED AND REPLACED FLANGE, IAW B SRM 51-40-02 AND DWG NR 284N1028 REV C.
